Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 8 found articles
 
 
  Some Statistical Properties of the Burgers Equation with White-Noise Initial Velocity
 
 
Title: Some Statistical Properties of the Burgers Equation with White-Noise Initial Velocity
Author: Valageas, Patrick
Appeared in: Journal of statistical physics
Paging: Volume 137 (2009) nr. 4 pages 729-764
Year: 2009
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands